An Inequality for the Area of Hyponormal Spectra.
Mathematische Zeitschrift, Tome 116 (1970), pp. 323-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__116_171394,
author = {C.R. Putnam},
title = {An {Inequality} for the {Area} of {Hyponormal} {Spectra.}},
journal = {Mathematische Zeitschrift},
pages = {323--330},
year = {1970},
volume = {116},
zbl = {0197.10102},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__116_171394/}
}
C.R. Putnam. An Inequality for the Area of Hyponormal Spectra.. Mathematische Zeitschrift, Tome 116 (1970), pp. 323-330. http://geodesic.mathdoc.fr/item/MZ_1970__116_171394/